MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the suspect device/component from the customer for evaluation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had a screen lock error.There was no patient involvement at the time of the event.
 
Additional Manufacturer Narrative
It was reported that the touch frame printed circuit board (pcb) was replaced and the ventilator passed all testing and operates within the manufacturing specifications.A touch frame (pcb) was returned to covidien/medtronic¿s product analysis.A visual inspection of the returned component was performed and contamination was found on the pcb.The touch frame pcb was installed into a test ventilator for analysis; no errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that the reported issue was isolated to the contamination on the touch frame.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6768920
Report Number8020893-2017-07299
Device Sequence Number1491691
Product Code CBK
UDI-Device Identifier10884521077058
UDI-Public10884521077058
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-SP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2017
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1